Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symplectic embeddings of four-dimensional polydisks into balls

Katherine Christianson and Jo Nelson

Algebraic & Geometric Topology 18 (2018) 2151–2178
Bibliography
1 K Choi, Combinatorial embedded contact homology for toric contact manifolds, preprint (2016) arXiv:1608.07988
2 K Choi, D Cristofaro-Gardiner, D Frenkel, M Hutchings, V G B Ramos, Symplectic embeddings into four-dimensional concave toric domains, J. Topol. 7 (2014) 1054 MR3286897
3 D Cristofaro-Gardiner, Symplectic embeddings from concave toric domains into convex ones, preprint (2014) arXiv:1409.4378
4 D Frenkel, D Müller, Symplectic embeddings of 4–dim ellipsoids into cubes, J. Symplectic Geom. 13 (2015) 765 MR3480057
5 R Hind, S Lisi, Symplectic embeddings of polydisks, Selecta Math. 21 (2015) 1099 MR3366927
6 M Hutchings, The embedded contact homology index revisited, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 263 MR2555941
7 M Hutchings, Quantitative embedded contact homology, J. Differential Geom. 88 (2011) 231 MR2838266
8 M Hutchings, Lecture notes on embedded contact homology, from: "Contact and symplectic topology" (editors F Bourgeois, V Colin, A Stipsicz), Bolyai Soc. Math. Stud. 26, János Bolyai Math. Soc. (2014) 389 MR3220947
9 M Hutchings, Symplectic folding is sometimes optimal, blog post (2014)
10 M Hutchings, Beyond ECH capacities, Geom. Topol. 20 (2016) 1085 MR3493100
11 D McDuff, Symplectic embeddings of 4–dimensional ellipsoids, J. Topol. 2 (2009) 1 MR2499436
12 D McDuff, The Hofer conjecture on embedding symplectic ellipsoids, J. Differential Geom. 88 (2011) 519 MR2844441
13 F Schlenk, Embedding problems in symplectic geometry, 40, de Gruyter (2005) MR2147307